Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jun 5, 2016, 1:21 PM EDT for Ware County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2016, 1:21 PM EDT (17:21 UTC)
- Expired
- Jun 5, 2016, 1:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
County Ware County, GA
The radar
The Moody AFB radar (KVAX), 54 km from the middle of the area, began a volume at 17:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 5.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 886 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
729
WWUS82 KJAX 051721
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT SUN JUN 5 2016
GAZ150-163-051745-
CLINCH GA-WARE GA-
121 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CLINCH AND
NORTHWESTERN WARE COUNTIES UNTIL 145 PM EDT...
AT 121 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MANOR...OR OVER ARGYLE...MOVING NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
WAYCROSS...ARGYLE...PEBBLE HILL...MANOR AND MILLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3118 8270 3119 8267 3123 8270 3128 8269
3129 8266 3127 8263 3133 8263 3130 8239
3129 8239 3129 8237 3127 8237 3099 8257
3103 8273
TIME...MOT...LOC 1721Z 208DEG 14KT 3110 8262
$$
NELSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jun 5, 10:33 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jun 5, 10:33 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 1033 AM EDT SUN JUN 5 2016 .UPDATE...No significant changes to ongoing forecast with numerous showers and tstorms expected to blossom across the area under stronger SW steering flow of 10-15 kts over NE Fl and 15-20 kts over SE Ga. High moisture content and instability will favor a few strong storms over NE Florida...with a higher potential for strong to severe storms expected over SE Ga this afternoon and evening due to stronger dynamical forcing. Main convective concerns will be strong wet downbursts due to precip loading and locally heavy rainfall. High temps will near 90 deg across out western counties were convective cloud cover will first impact...to the lower 90s toward the east coast...with upper 80s along the immediate coast toward I-95 corridor. && .AVIATION...Prevailing VFR conditions this morning. Ceiling and visibility restrictions likely this afternoon as numerous showers and storms develop along the sea breezes. Storms will move offshore of the Atlantic coast this evening as activity gradually dissipates...but a low chance of isolated shower/tstorm overnight cannot be ruled out. && .MARINE...S winds 10 kts this morning will becoming SE and increase to near 15 kts this afternoon along the coast with the sea breeze. Combined seas 2-4 ft. Southerly winds increase to exercise caution tonight and Monday over the offshore waters with advisory conditions Monday night and Tuesday due to passing tropical system over the waters. Gusts to gale force likely at times in waves of convection Monday night and early Tuesday. Rip Currents: Low risk today. Low to potentially moderate risk for Fl coast Monday. && .PRELIMINARY POINT TEMPS/POPS... AMG 91 73 84 72 / 70 60 100 90 SSI 88 76 83 76 / 60 60 100 90 JAX 91 76 85 75 / 60 60 100 90 SGJ 89 76 84 77 / 60 60 100 90 GNV 92 75 85 75 / 60 50 100 90 OCF 92 75 84 75 / 60 50 100 90 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Enyedi/Nelson/Guillet
Hazardous weather outlook, Jun 5, 3:21 AM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 AM EDT SUN JUN 5 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-061000- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 321 AM EDT SUN JUN 5 2016 ...MARGINAL RISK OF SEVERE STORMS TODAY AND MONDAY... ...WIDESPREAD HEAVY RAINFALL POSSIBLE MONDAY THROUGH EARLY TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. STORM MOTION WILL BE TOWARDS THE NORTHEAST AT 20 TO 30 MPH. MARGINAL RISK OF SEVERE STORMS FROM THE I-10 CORRIDOR NORTHWARD ACROSS SOUTHEAST GEORGIA. THE MAIN THREAT WILL BE DAMAGING WIND GUSTS OF 60 MPH OR GREATER. HEAVY RAINFALL WILL BE POSSIBLE IN THE STRONGEST STORMS BUT THE FASTER MOTION WILL LIMIT FLOODING POTENTIAL TO LOCALIZED AREAS. ELEVATED WATER LEVELS WILL CONTINUE ALONG THE ATLANTIC OCEAN COASTAL AREAS DURING THE PEAK HIGH TIDE TIMES BUT ARE EXPECTED TO REMAIN BELOW MINOR COASTAL FLOOD CRITERIA AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE NATIONAL HURRICANE CENTER IS MONITORING POTENTIAL TROPICAL LOW PRESSURE DEVELOPMENT OVER THE GULF OF MEXICO THAT MAY TRACK ACROSS THE FLORIDA PENINSULA MONDAY AND TUESDAY AND BRING WIDESPREAD HEAVY RAINFALL ACROSS NORTHEAST FLORIDA WITH SEVERAL INCHES OF RAINFALL POSSIBLE...BUT MUCH UNCERTAINTY STILL REMAINS WITH THE EVOLUTION OF THIS SYSTEM AND ANY RESULTANT WIND AND RAINFALL IMPACTS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE AS THE SYSTEM TRACKS THROUGH THE REGION. DRIER AIRMASS WILL BUILD INTO THE REGION WEDNESDAY THROUGH SATURDAY WITH MAINLY ISOLATED THUNDERSTORMS EXPECTED DURING THE AFTERNOON AND EVENING HOURS ACROSS NORTHEAST FLORIDA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR THEIR LOCATIONS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 5, 1:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
113 PM EDT SUN JUN 5 2016
FLZ020-021-051745-
HAMILTON FL-SUWANNEE FL-
113 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SUWANNEE AND EASTERN
HAMILTON COUNTIES UNTIL 145 PM EDT...
AT 113 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WELLBORN...OR NEAR LIVE OAK...MOVING NORTH AT 15 MPH.
DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
WHITE SPRINGS...WELLBORN...BELMONT AND HOUSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3059 8289 3055 8272 3053 8271 3053 8273
3049 8270 3048 8270 3047 8268 3046 8268
3045 8266 3045 8267 3041 8265 3032 8272
3033 8272 3032 8274 3033 8276 3032 8280
3019 8279 3013 8283 3028 8296
TIME...MOT...LOC 1713Z 202DEG 14KT 3029 8287
NELSONSpecial weather statement, Jun 5, 1:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
121 PM EDT SUN JUN 5 2016
GAZ150-163-051745-
CLINCH GA-WARE GA-
121 PM EDT SUN JUN 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CLINCH AND
NORTHWESTERN WARE COUNTIES UNTIL 145 PM EDT...
AT 121 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MANOR...OR OVER ARGYLE...MOVING NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED
BUILDING. UNPLUG ELECTRONIC DEVICES AND APPLIANCES AS THEY ARE
SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING
STRIKES.
LOCATIONS IMPACTED INCLUDE...
WAYCROSS...ARGYLE...PEBBLE HILL...MANOR AND MILLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3118 8270 3119 8267 3123 8270 3128 8269
3129 8266 3127 8263 3133 8263 3130 8239
3129 8239 3129 8237 3127 8237 3099 8257
3103 8273
TIME...MOT...LOC 1721Z 208DEG 14KT 3110 8262
NELSONThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:13 PM EDT | Special Weather Statement | JAX | Hamilton | 32 min |
| Jun 5, 3:14 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Jun 5, 3:29 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 46 min |
| Jun 5, 3:39 PM EDT | Tornado Warning | JAX | Nassau | 13 min |
| Jun 5, 3:46 PM EDT | Special Marine Warning | JAX | 89 min | |
| Jun 5, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 13 min |
| Jun 5, 4:14 PM EDT | Tropical Storm Watch | JAX | Duval, Flagler, Nassau | 8 hr |
| Jun 5, 4:21 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Jun 5, 4:27 PM EDT | Special Weather Statement | JAX | Nassau | 48 min |
| Jun 5, 4:32 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 28 min |
| Jun 5, 4:45 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Gilchrist | 45 min |
| Jun 5, 4:53 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Jun 5, 5:35 PM EDT | Special Weather Statement | JAX | Gilchrist | 40 min |
| Jun 5, 5:37 PM EDT | Special Weather Statement | JAX | Bradford | 38 min |
| Jun 5, 5:41 PM EDT | Special Weather Statement | JAX | Duval | 49 min |
| Jun 5, 6:20 PM EDT | Special Weather Statement | JAX | Putnam | 40 min |
| Jun 5, 6:33 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Flagler, Putnam, Saint Johns | 42 min |
| Jun 5, 7:50 PM EDT | Special Weather Statement | JAX | Saint Johns | 40 min |
| Jun 4, 8:16 PM EDT | Special Weather Statement | JAX | Jeff Davis | 44 min |
| Jun 5, 1:47 PM EDT | Severe Thunderstorm Warning | JAX | Ware | 24 min |
| Jun 5, 2:20 PM EDT | Special Weather Statement | JAX | Pierce | 40 min |
| Jun 5, 2:24 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Jun 5, 2:50 PM EDT | Special Weather Statement | JAX | Charlton, Ware | 40 min |
| Jun 5, 3:12 PM EDT | Special Weather Statement | JAX | Wayne | 33 min |
| Jun 5, 3:16 PM EDT | Special Weather Statement | JAX | Glynn | 29 min |
| Jun 5, 3:57 PM EDT | Special Weather Statement | JAX | Glynn | 33 min |
| Jun 5, 4:14 PM EDT | Special Weather Statement | JAX | Glynn | 46 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.